# SDR FDEA202309131595

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25043
- Aircraft time: 82,129 hours, 32,124 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 57141N5370102
- Part serial: NA
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

ZONE 220 COURIER FLOORBOARD 221MBF DAMAGED FABRICATED ZONE 220 COURIER FLOORBOARD 221MBF ON VT MAE TRAVELER #T23/1700382 IAW   DWG SRZ-25-005 REVISION R, MAJOR REPAIR.
